# SDR YENA20101129163

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 13,837 hours, 8,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Part number: 19092385901
- Condition: Broken
- Location: Te Flap
- Part time: 13,387 hours, 8,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 435 BOS-MCO, CREW REPORTED IN LEVEL FLIGHT A/C BANKED 5-10 DEGREES WITH AUTO PILOT ENGAGED.  ON FLIGHT CONTROL PAGE LEFT OUTER AILERON INDICATES UP AND RIGHT OUTER AILERON DOWN.  TRIM ROLL AND YAW CENTERED TRIM BALL CENTERED.  THRUST ON BOTH ENGINES SYMMETRICAL.  FOUND LOWER ROD ON LEFT INBOARD FLAP MECHANISM 1 BROKEN.  REMOVED AND REPLACED LOWER ROD ON FLAP MECHANISM 1&2 REF AMM 57-54-30.  OPS CHECK OK.
